Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 737068, 17 pages
http://dx.doi.org/10.1155/2010/737068
Research Article

Uniqueness of Limit Cycles for a Class of Cubic Systems with Two Invariant Straight Lines

1Department of Mathematics, Ningde Normal University, Ningde, Fujian 352100, China
2School of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China
3College of Computer and Information Science, Fujian Agriculture and Forestry University, Fuzhou, Fujian 350002, China

Received 1 November 2009; Accepted 12 July 2010

Academic Editor: Binggen Zhang

Copyright © 2010 Xiangdong Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. A. Coppel, “A new class of quadratic systems,” Journal of Differential Equations, vol. 92, no. 2, pp. 360–372, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. A. Yang, “A survey of cubic systems,” Annals of Differential Equations, vol. 7, no. 3, pp. 323–363, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. S. Wang and D. J. Luo, “Global bifurcation of some cubic planar systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 8, no. 7, pp. 711–722, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Mingshu and L. Dingjun, “Global bifurcation of some cubic planar systems,” Nonlinear Analysis, vol. 8, no. 7, pp. 711–722, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. M. Hill, N. G. Lloyd, and J. M. Pearson, “Centres and limit cycles for an extended Kukles system,” Electronic Journal of Differential Equations, vol. 2007, no. 119, pp. 1–23, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. D. Xie, “Uniqueness of limit cycles of a class of cubic systems,” Applied Mathematics Series A, vol. 19, no. 1, pp. 23–30, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Yujun, “A class of cubit system with one order's fine focus,” Journal of Minjiang University, vol. 25, no. 5, pp. 14–17, 2004. View at Google Scholar
  8. Y. H. Zheng and X. D. Xie, “Limit cycle for a cubic system with two imaginary invariant lines,” Applied Mathematics. A Journal of Chinese Universities. Series A, vol. 24, no. 1, pp. 47–52, 2009. View at Google Scholar · View at MathSciNet
  9. X. Xie and Q. Zhan, “Uniqueness of limit cycles for a class of cubic system with an invariant straight line,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4217–4225, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. D. Xie and J. F. Zhang, “A plane polynomial system and its accompanying system,” Journal of Mathematical Study, vol. 37, no. 2, pp. 161–166, 2004. View at Google Scholar · View at MathSciNet
  11. C. Suilin and M. Hui, “The centre-focus decision problem for the equations x˙=φ(y)F(x),y˙=g(x),” Journal of Zhejiang University, vol. 25, no. 5, pp. 562–569, 1991. View at Google Scholar
  12. Z. Zhifen and D. Tongren, Qualitative Theory of Differential Equation, Scientific Publishers, Beijing, China, 1985.
  13. H. Maoan, “A note on the nonexistence of limit cycles,” Chinese Science Bulletin, vol. 16, pp. 1445–1447, 1992. View at Google Scholar · View at Zentralblatt MATH
  14. Z. Xianwu, “The problem of uniqueness of limit cycles of Lienard equation,” China Science A, vol. 1, pp. 14–20, 1982. View at Google Scholar
  15. Y. Yanqian, Qualitative Theory of Polynomial Differential System, Shanghai Scientific and Technical Publishers, Shanghai, China, 1995.